# SDR SWAA2025093008249

- Difficulty date: August 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT AT BS 907+16.5 TO 927, RBL 23, WL 168.   REMOVED AND REPLACED SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG 147A7500 0028 REV .
